# SDR YENA20091003130

- Difficulty date: October 3, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N579JB
- Make and model: Airbus A320-232
- Aircraft serial: 2132
- Aircraft time: 24,465 hours, 8,617 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: STA320171
- Part serial: 56515
- Condition: Cracked
- Location: Cockpit
- Part time: 24,465 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 1783 MCO-MCO - AIRCRAFT DID AN AIR TURNBACK FOR CAPTAINS WINDSHEILD DELAMINATED AND CRACKED.  REMOVED AND REPLACED CAPTAINS WINDSCREEN IAW AMM 56-11-000-001, OPS CHECK GOOD.
